Open Access

On a spectral decomposition of a commutative operator family in spaces with indefinite metric


Full Text

Coming Soon.





Article Information

TitleOn a spectral decomposition of a commutative operator family in spaces with indefinite metric
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 10-20
MathSciNet MR2130933
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Tomas Ya. Azizov and Vladimir A. Strauss, On a spectral decomposition of a commutative operator family in spaces with indefinite metric, Methods Funct. Anal. Topology 11 (2005), no. 1, 10-20.


BibTex

@article {MFAT278,
    AUTHOR = {Azizov, Tomas Ya. and Strauss, Vladimir A.},
     TITLE = {On a spectral decomposition of a commutative operator family in spaces with indefinite metric},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {10-20},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=278},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues